# SDR TWAA0101113

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 597 TO 604, BOTH SIDES OF FLOOR MEMBRANE WAS CORRODED AT LBL 58.  REMOVED CORROSION PER SPM 6-80-01 AND SRM 51-10-3 PAGE 21.  INSTALLED REPAIR PER SRM 51-70-4 PAGE 1 TO 4.
